# SDR SWAA2017081615734

- Difficulty date: August 9, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 58,293 hours, 34,084 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FORWARD ATTACH POINT FOR PANEL 551GB WIGGLE PLATE CRACKED.  R&R WIGGLE PLATE PER SRM.
